# SDR SPUY20120820025

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,408 hours, 43,444 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Nicked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT WING OUTBOARD AILERON UPPER SURFACE SHOWS NICKS BETWEEN STA WBL 492.5 AND 602.5 REF NR 0127.
